Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 18, Issue.: 4

Original Research Article

ON THE FUZZY  - NON DERANGED PERMUTATION GROUP

 

KAZEEM OLALEKAN AREMU1, OJONUGWA EJIMA1* AND MUHAMMAD SIRAJO ABDULLAHI1
1Department of Mathematics, Faculty of Science, Usmanu Danfodiyo University, Sokoto, P.O.Box 2346, Sokoto, Nigeria.

Abstracts

In this paper, we give a function f on -non deranged permutation group (p ≥ 5 and p a prime) as a fuzzy subgroup and fuzzy subgroupoid. In verifying the fuzzy ideal of f we discover that it is a one sided fuzzy ideal (only right fuzzy ideal but not left) and the α - level cut of f coincides with if  α = 1/p .

Keywords :

- non deranged permutation group; fuzzy set; fuzzy subgroup; fuzzy ideal.